# SDR IXXA2024041802

- Difficulty date: March 11, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N389AZ
- Make and model: Boeing 767319
- Aircraft serial: 26915
- Aircraft time: 113,947 hours, 22,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T10602
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC STA 1153 RT SIDE FRAME CAP CORRODED
